Integrability and algebraic limit cycles for polynomial differential systems with homogeneous nonlinearities

Translated title of the contribution: Integrability and algebraic limit cycles for polynomial differential systems with homogeneous nonlinearities

J. Giné, J. Llibre

Research output: Contribution to journalArticleResearch

Translated title of the contributionIntegrability and algebraic limit cycles for polynomial differential systems with homogeneous nonlinearities
Original languageMultiple languages
Pages (from-to)213-229
JournalRevista de Estadística Española
Volume181
Issue number5
Publication statusPublished - 1 Jan 2013

Cite this